The solution of boundary-value problems for a parabolic equation with discontinuous coefficients
Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1048-1051
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_5_a4,
author = {L. I. Kamynin},
title = {The solution of boundary-value problems for a parabolic equation with discontinuous coefficients},
journal = {Doklady Akademii Nauk},
pages = {1048--1051},
year = {1961},
volume = {139},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a4/}
}
L. I. Kamynin. The solution of boundary-value problems for a parabolic equation with discontinuous coefficients. Doklady Akademii Nauk, Tome 139 (1961) no. 5, pp. 1048-1051. http://geodesic.mathdoc.fr/item/DAN_1961_139_5_a4/